Skip to Main content Skip to Navigation
Journal articles

La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques

Abstract : This paper gives a proof of the Baum-Connes conjecture with coefficients for hyperbolic groups. More precisely the injectivity of the Baum-Connes map was established by Kasparov and Skandalis and we prove the surjectivity.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01144655
Contributor : Vincent Lafforgue <>
Submitted on : Wednesday, April 22, 2015 - 12:42:31 PM
Last modification on : Thursday, May 3, 2018 - 3:32:07 PM

Links full text

Identifiers

Collections

Citation

Vincent Lafforgue. La conjecture de Baum–Connes à coefficients pour les groupes hyperboliques. Journal of Noncommutative Geometry, European Mathematical Society, 2012, 6 (1), pp.1-197. ⟨10.4171/JNCG/89⟩. ⟨hal-01144655⟩

Share

Metrics

Record views

182